A binomial-like matrix equation - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles The American Mathematical Monthly Year : 2012

A binomial-like matrix equation


We show that a pair of matrices satisfying a certain algebraic identity, reminiscent of the binomial theorem, must have the same characteristic polynomial. This is a generalization of Problem 4 (11th grade) from the Romanian National Mathematical Olympiad 2011.
Fichier principal
Vignette du fichier
BoCo11.pdf (90.2 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00780438 , version 1 (23-01-2013)



Alin Bostan, Thierry Combot. A binomial-like matrix equation. The American Mathematical Monthly, 2012, 119 (7), pp.593-597. ⟨10.4169/amer.math.monthly.119.07.593⟩. ⟨hal-00780438⟩
217 View
267 Download



Gmail Facebook Twitter LinkedIn More